# SDR HEEA064920

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Leaking
- Location: Compressor
- Component: 6890550
- Stage of operation: IN
- Nature of condition: K, L
- Precautionary procedure: K

## Discrepancy

ASSEMBLY INSPECTION REVEALED CARBON SEAL LEAKED ON PRESSURE TEST.
